# SDR WVER0803201450910

- Difficulty date: August 4, 2014
- Submitted: August 4, 2014
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N509MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10094
- Aircraft time: 29,302 hours, 19,821 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Tab
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANTI-ROTATION TAB ON HORIZONTAL STABILIZER LUG, RT SIDE IS DAMAGED DUE TO PIN ROTATION.
